On multipliers of Heineken-Mohamed type groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 133-146.
@article{RSMUP_1991__85__133_0,
     author = {Bruno, Brunella and Phillips, R. E.},
     title = {On multipliers of Heineken-Mohamed type groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {133--146},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0738.20042},
     mrnumber = {1142537},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1991__85__133_0/}
}
Bruno, B.; Phillips, R. E. On multipliers of Heineken-Mohamed type groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 85 (1991) , pp. 133-146. http://www.numdam.org/item/RSMUP_1991__85__133_0/

[1] F.R. Beyl - J. Tappe, Group Extensions, Representations, and the Schur Multiplier, Lecture Notes in Math. Vol. 958, Springer. Verlag, 1982. | MR 681287 | Zbl 0544.20001

[2] B. Bruno, On p-groups with «nilpotent-by-finite» proper subgroups, Boll. U.M.I. (7) 3A (1989), pp. 45-51. | MR 990085 | Zbl 0678.20018

[3] L. Evens, The Schur multiplier of a semidirect product, Illinois J. Math. 16 (1972), pp. 166-181. | MR 417310 | Zbl 0249.20018

[4] B. Hartley, On the normalizer condition and barely transitive permutation groups, Algebra and Logic 13 (1974), pp. 334-340 (= Algebra i Logika 13 (1974), pp. 589-602). | MR 393243 | Zbl 0305.20019

[5] B. Hartley, A note on the normalizer condition, Cambridge Philos. Soc. 74 (1973), pp. 11-15. | MR 315000 | Zbl 0264.20031

[6] H. Heineken - I.J. Mohamed, A group with trivial center satisfying the normalizer condition, J. Algebra 10 (1968), pp. 368-376. | MR 235035 | Zbl 0167.29001

[7] H. Heineken - I.J. Mohamed, Groups with normalizer condition, Math. Ann. 198 (1972), pp. 179-188. | MR 333009 | Zbl 0231.20010

[8] F. Leinen - R.E. Phillips, Existentially closed central extensions of locally finite p-groups, Math. Proc. Camb. Philos. Soc. 100 (1986), pp. 160-183. | MR 848853 | Zbl 0598.20037

[9] J.P.D. Meldrum, On the Heineken-Mohamed groups, J. Algebra 27 (1973), pp. 437-444. | MR 333010 | Zbl 0274.20048